Alert archive / Idaho / Wind Advisories in 2014

Wind Advisory 6, NWS Pocatello, ID

February 15, 2014

NWS Pocatello, ID issued this wind advisory at Feb 15, 2014, 1:28 PM MST. It took effect at Feb 16, 2014, 7:00 AM MST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Feb 15, 2014, 1:28 PM MST (20:28 UTC)
In effect from
Feb 16, 2014, 7:00 AM MST
Expired
Feb 16, 2014, 8:00 PM MST
In force
13 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

085 
WWUS75 KPIH 152028
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
128 PM MST SAT FEB 15 2014

IDZ017-020-021-161200-
/O.NEW.KPIH.WI.Y.0006.140216T1400Z-140217T0000Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
POCATELLO...BLACKFOOT
128 PM MST SAT FEB 15 2014

...WIND ADVISORY IN EFFECT FROM 7 AM TO 5 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 5 PM MST SUNDAY. 

* TIMING...7 AM TO 5 PM WITH THE STRONGEST WINDS MOST LIKELY FROM
  10 AM TO 3 PM. 

* WINDS...SOUTHWEST BECOMING WEST-SOUTHWEST 25 TO 35 MPH WITH
  GUSTS APPROACHING 50 MPH AT TIMES. 

* LOCATIONS INCLUDE...BURLEY...RUPERT...SHOSHONE...CAREY...
  POCATELLO...BLACKFOOT...FORT HALL INDIAN RESERVATION EXCEPT FOR
  THE ARBON VALLEY/BANNOCK CREEK DISTRICT AND THE INL COMPLEX.

* IMPACTS...HIGH PROFILE VEHICLES WILL SEE DIFFICULT DRIVING
  CONDITIONS ESPECIALLY WHEN FACING A CROSSWIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
3 follow-up statements
716 
WWUS75 KPIH 161210
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
510 AM MST SUN FEB 16 2014

IDZ022-170000-
/O.EXA.KPIH.WI.Y.0006.140216T1400Z-140217T0000Z/
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITY OF...OAKLEY
510 AM MST SUN FEB 16 2014

...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

* TIMING...7 AM TO 5 PM WITH THE STRONGEST WINDS MOST LIKELY 
  FROM 10 AM TO 3 PM. 

* WINDS...SOUTHWEST BECOMING WEST-SOUTHWEST 25 TO 35 MPH WITH 
  GUSTS APPROACHING 50 MPH AT TIMES. 

* LOCATIONS INCLUDE...OAKLEY...CITY OF ROCKS...MALTA...YALE...
  SWEETZER SUMMIT AND PORTIONS OF I-84 FROM RUPERT TO SUBLETT.

* IMPACTS...HIGH PROFILE VEHICLES WILL SEE DIFFICULT DRIVING
  CONDITIONS ESPECIALLY WHEN FACING A CROSSWIND ON I-84 FROM
  BURLEY TO THE UTAH LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ017-020-021-170000-
/O.CON.KPIH.WI.Y.0006.140216T1400Z-140217T0000Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT
510 AM MST SUN FEB 16 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

* TIMING...7 AM TO 5 PM WITH THE STRONGEST WINDS MOST LIKELY 
  FROM 10 AM TO 3 PM. 

* WINDS...SOUTHWEST BECOMING WEST-SOUTHWEST 25 TO 35 MPH WITH 
  GUSTS APPROACHING 50 MPH AT TIMES. 

* LOCATIONS INCLUDE...BURLEY...RUPERT...SHOSHONE...CAREY... 
  POCATELLO...BLACKFOOT...FORT HALL INDIAN RESERVATION EXCEPT 
  FOR THE ARBON VALLEY/BANNOCK CREEK DISTRICT AND THE INL 
  COMPLEX. 

* IMPACTS...HIGH PROFILE VEHICLES WILL SEE DIFFICULT DRIVING 
  CONDITIONS ESPECIALLY WHEN FACING A CROSSWIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
231 
WWUS75 KPIH 162338
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
438 PM MST SUN FEB 16 2014

IDZ023>025-170300-
/O.EXB.KPIH.WI.Y.0006.000000T0000Z-140217T0300Z/
CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION-
WASATCH MOUNTAINS/IDAHO PORTION-
INCLUDING THE CITIES OF...LAVA HOT SPRINGS...SODA SPRINGS...
PRESTON...MONTPELIER...GEORGETOWN...PARIS
438 PM MST SUN FEB 16 2014

...WIND ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

* TIMING...WINDS WILL BEGIN TO RELAX AFTER 8 PM.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS TO 50 MPH AT TIMES.

* LOCATIONS INCLUDE...LAVA HOT SPRINGS...SODA
  SPRINGS...PRESTON...MONTPELIER...GEORGETOWN AND PARIS.

* IMPACTS...HIGH PROFILE VEHICLES WILL SEE DIFFICULT DRIVING 
  CONDITIONS ESPECIALLY WHEN FACING A CROSSWIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ017-020>022-170300-
/O.EXT.KPIH.WI.Y.0006.000000T0000Z-140217T0300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT...OAKLEY
438 PM MST SUN FEB 16 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MST THIS EVENING...

* TIMING...WINDS WILL RELAX AFTER 8 PM. 

* WINDS...WEST-SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH AT
  TIMES.

* LOCATIONS INCLUDE...BURLEY...RUPERT...SHOSHONE...CAREY...
  POCATELLO...BLACKFOOT...IDAHO FALLS...FORT HALL INDIAN
  RESERVATION AND INL.

* IMPACTS...HIGH PROFILE VEHICLES WILL SEE DIFFICULT DRIVING 
  CONDITIONS ESPECIALLY WHEN FACING A CROSSWIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

VALLE
083 
WWUS75 KPIH 170241
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
741 PM MST SUN FEB 16 2014

IDZ017-020>025-170345-
/O.EXP.KPIH.WI.Y.0006.000000T0000Z-140217T0300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT...OAKLEY...
LAVA HOT SPRINGS...SODA SPRINGS...PRESTON...MONTPELIER...
GEORGETOWN...PARIS
741 PM MST SUN FEB 16 2014

...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

WINDS ARE BEGINNING TO DIMINISH. THEREFORE THE WIND ADVISORY WILL
EXPIRE AT 8 PM THIS EVENING.

$$

VALLE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Feb 15, 4:07 AM MST, 9 hours 21 minutes earlier.

Area forecast discussion, Feb 15, 4:07 AM MST, 9 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
407 AM MST SAT FEB 15 2014

.SHORT TERM...TODAY THROUGH TUESDAY. LOOKING AT CURRENT RADAR AND
SATELLITE IMAGERY A WARM FRONT BOUNDARY IS LOCATED OVER THE
EASTERN MAGIC VALLEY AND LOWER SNAKE RIVER PLAIN EXTENDING INTO
THE CARIBOU HIGHLANDS. THIS WARM FRONT IS BRINGING LIGHT RAIN
BELOW 6500 FEET AND LIGHT SNOW ABOVE 6500 FEET. LOOK FOR 1 TO 2
INCHES OF SNOW ACCUMULATION. LOOK FOR THIS BOUNDARY TO MOVE NORTH
TODAY.

A COLD FRONT MOVES INTO THE AREA LATE SATURDAY NIGHT ACROSS THE
WESTERN CENTRAL MOUNTAINS AND EXITS SUNDAY EVENING ACROSS THE
EASTERN HIGHLANDS.

THE WINTER STORM WARNING FOR THE CENTRAL MOUNTAINS HAS BEEN
EXTENDED THROUGH 11 AM MST SUNDAY. EXPECT 2 TO 4 MORE INCHES OF
SNOW ABOVE 7000 FEET TODAY WITH THE WARM FRONT PASSING OVER THE
CENTRAL MOUNTAINS. THERE WILL BE A SLIGHT BREAK BEFORE THE WIND
AND SNOW STARTS AROUND MIDNIGHT AS THE COLD FRONT STARTS TO MOVE
THROUGH. LOOK FOR GUSTS OF 35 TO 40 MPH CREATING AREAS OF BLOWING
AND DRIFTING SNOW PARTICULARLY OVER MOUNTAIN PASSES. ALSO LOOK FOR
SNOW AMOUNTS OF 4 TO 8 INCHES. THE SNOW LEVEL WILL START AROUND
7000 FEET BEFORE DROPPING TO AROUND 5500 FEET.

THE WINTER WEATHER ADVISORY FOR THE UPPER SNAKE
HIGHLANDS...CARIBOU HIGHLANDS AND THE WASATCH MOUNTAINS HAS BEEN
CANCELLED. EXPECT 1 TO 2 INCHES OF MORE SNOW FOR THE CARIBOU
HIGHLANDS THIS MORNING. A WINTER WEATHER ADVISORY HAS BEEN ISSUED
FOR THE UPPER SNAKE HIGHLANDS ABOVE 6500 FEET STARTING AT 11 AM
MST TODAY AND ENDING 5 PM MST SUNDAY. EXPECT 2 TO 4 INCHES OF SNOW
LATE THIS MORNING INTO THE AFTERNOON AS THE WARM FRONT MOVES
THROUGH. THERE WILL BE A BREAK UNTIL THE COLD FRONT MOVES THROUGH
AROUND 9 AM MST SUNDAY. EXPECT 3 TO 5 INCHES OF SNOW SUNDAY
MORNING INTO THE AFTERNOON. EXPECT WIND GUSTS OF 25 TO 30 MPH
CREATING AREAS OF BLOWING AND DRIFTING SNOW PARTICULARLY OVER
MOUNTAIN PASSES.

THE CARIBOU HIGHLANDS AND WASATCH MOUNTAINS WILL GET 3 TO 6 INCHES
OF SNOW AS THE COLD FRONT MOVES THROUGH BETWEEN 9 AM MST THROUGH 5
PM MST SUNDAY. ADDITIONALLY...LOOK FOR BREEZY TO MODERATE WINDS
CREATING BLOWING AND DRIFTING SNOW MAINLY OVER MOUNTAIN PASSES. AN
WINTER WEATHER ADVISORY WILL LIKELY BE ISSUED LATER TODAY.

EXPECT OVERALL DRY CONDITIONS SUNDAY EVENING THROUGH MONDAY.
EXPECT MOIST UPSLOPE SNOW OF 2 TO 4 INCHES IN ZONAL FLOW OVER THE
WESTERN SLOPES OF THE CENTRAL MOUNTAINS AND THE UPPER SNAKE
HIGHLANDS MONDAY NIGHT THROUGH TUESDAY. WYATT

.LONG TERM...TUESDAY NIGHT THROUGH FRIDAY. A AVERY MOIST ZONAL FLOW
PATTERN PERSISTS TUESDAY NIGHT AND WEDNESDAY. COLD FRONT EXPECTED
TUESDAY NIGHT SETTING UP FOR A WINDY DAY ON WEDNESDAY WHILE POST
FRONTAL COLD AIR LOWERS SNOW LEVELS CLOSER TO VALLEY FLOORS. MODELS
THEN DRIVE ANOTHER UPPER TROUGH THROUGH THE PAC NW THURSDAY AND
THURSDAY NIGHT...AND SIGNAL AN AMPLIFYING RIDGE OVER THE GULF OF
ALASKA HEADING INTO NEXT WEEKEND. THE AMPLIFICATION OF THE RIDGE
HELPS SHUT OFF THE STREAM OF MOIST AIR AND ALSO BRINGS COLD AIR
SOUTH FROM CANADA FRIDAY AND SATURDAY. RS

&&

.AVIATION...WARM FRONTAL BOUNDARY EXTENDING ACROSS SOUTHERN IDAHO
THIS MORNING FROM KBOI TO KPIH. BOUNDARY IS SHIFTING NORTH IN
AGREEMENT WITH NAM12 MODEL IDEA. -SHRA AT KBYI SHOULD END ABOUT 16Z
AND AT KPIH BY 20Z AS BREEZY SOUTH TO SOUTHWEST WINDS DOWN SLOPE OFF
THE SOUTH CENTRAL HIGHLANDS AND LIFT CEILINGS TO VFR. -SHRA NOT
EXPECTED TO END AT KIDA AND KSUN UNTIL 23-24Z. WEST TO SOUTHWEST
FLOW ALOFT WILL KEEP SOME SHOWERS OVER MOUNTAINS AROUND KSUN THROUGH
THE NIGHT. A COLD FRONT WILL CROSS KSUN ABOUT 16/09Z WITH SCATTERED
SHOWERS...REACH THE UPPER SNAKE PLAIN 16/15-18Z MAKING FOR A WINDY
DAY IN THE PLAIN WITH SOUTHWEST WINDS 20 TO 30 MPH AND GUSTY. RS

&&

.HYDROLOGY...WARM TEMPERATURES COMBINED WITH RAIN FALLING ON SNOW
HAS CREATED AREAS OF PONDING OR SHEET FLOODING AS WELL AS BASEMENT
FLOODING FOR BLAINE AND FREEMONT COUNTIES. THUS...A FLOOD
ADVISORY IS OUT FOR THESE COUNTIES.

BECAUSE OF THE WARM TEMPERATURES AND RAIN ON SNOW...A FLOOD WATCH
CONTINUES FOR CACHE VALLEY...THE WASATCH MOUNTAINS...THE CARIBOU
HIGHLANDS...SOUTHERN HIGHLANDS AND THE SAWTOOTH MOUNTAINS.

FOR MORE INFORMATION...SEE THE FLOOD ADVISORY AND FLOOD WATCH
STATEMENTS. WYATT

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH SUNDAY AFTERNOON IDZ018-022>025.

WINTER WEATHER ADVISORY FROM 11 AM THIS MORNING TO 11 AM MST
SUNDAY ABOVE 6500 FEET FOR THE IDZ019.

WINTER STORM WARNING UNTIL 11 AM MST SUNDAY ABOVE 7000 FEET FOR
THE IDZ018-031.

&&
Hazardous weather outlook, Feb 15, 6:00 AM MST, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
600 AM MST SAT FEB 15 2014

IDZ017>025-031-032-161300-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
600 AM MST SAT FEB 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

LOOK FOR 1 TO 2 INCHES OF SNOW FOR THE CARIBOU HIGHLANDS ABOVE 6500
FEET THIS MORNING. LATER THIS MORNING INTO THE AFTERNOON EXPECT 2
TO 4 INCHES OF SNOW ABOVE 6500 TO 7000 FEET FOR THE UPPER SNAKE
HIGHLANDS AND THE WESTERN SLOPES OF THE CENTRAL MOUNTAINS AS A
WARM FRONT MOVES THROUGH THE AREA. ADDITIONALLY LOOK FOR BLOWING
AND DRIFTING SNOW TODAY WITH GUSTS OF 20 TO 25 MPH PARTICULARLY
OVER MOUNTAIN PASSES.

WARM TEMPERATURES AND RAIN ON SNOW HAS CREATED MINOR PONDING AND
BASEMENT FLOODING FOR BLAINE AND FREEMONT COUNTIES WHERE A FLOOD
ADVISORY IS IN EFFECT. BECAUSE OF THE SAME WEATHER CONDITIONS...A
FLOOD WATCH HAS BEEN ISSUED FOR THE SOUTHERN HIGHLANDS...CACHE
VALLEY...WASATCH MOUNTAINS AND THE SAWTOOTH MOUNTAINS AS WELL.

WARMER TEMPERATURES AND MODERATE TO HEAVY SNOW ON WEAK LAYERS HAVE MADE
SNOW PACK UNSTABLE ON STEEP TERRAIN ACROSS MUCH OF THE AREA.
PLEASE CHECK LOCAL AVALANCHE CENTERS FOR CURRENT AVALANCHE WATCHES
AND WARNINGS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A COLD FRONT WILL MOVE THROUGH THE AREA ON SUNDAY. EXPECT 4 TO 8
INCHES OF SNOW FOR THE CENTRAL MOUNTAINS ABOVE 7000 FEET. ALSO LOOK
FOR 3 TO 5 INCHES OF SNOW ABOVE 6500 FEET FOR THE UPPER SNAKE
HIGHLANDS...CARIBOU HIGHLANDS AND THE WASATCH MOUNTAINS. EXPECT
WINDY CONDITIONS WITH GUSTS OF 30 TO 35 MPH CREATING AREAS OF
BLOWING AND DRIFTING SNOW MAINLY IMPACTING MOUNTAIN PASSES.

UNTIL THE COLD FRONT MOVES THROUGH SUNDAY AFTERNOON...WARMER
TEMPERATURES AND RAIN ON SNOW MAINLY BELOW 7000 FEET WILL CONTINUE
TO CREATE FLOODING PROBLEMS/CONCERNS. A FLOOD ADVISORY FOR BLAINE
AND FREEMONT COUNTY WILL BE CONTINUED THROUGH SUNDAY AS MINOR
PONDING AND BASEMENT FLOODING HAVE BEEN REPORTED IN THESE
COUNTIES. ADDITIONALLY THE FLOOD WATCH FOR THE SOUTHERN
HIGHLANDS...CACHE COUNTY...WASATCH MOUNTAINS...CARIBOU
HIGHLANDS AND THE SAWTOOTH MOUNTAINS WILL BE CONTINUED THROUGH SUNDAY.

A VERY MOIST PATTERN LOOKS TO PERSIST FOR THE UPCOMING WEEK. THE
NEXT COLD FRONT WILL MOVE THROUGH TUESDAY NIGHT INTO WEDNESDAY
BRINGING VERY GOOD PRECIPITATION CHANCES AND WINDY CONDITIONS. YET
ANOTHER LARGE SYSTEM LOOKS TO MOVE THROUGH THE AREA THURSDAY INTO
FRIDAY.

CONTINUED MODERATE TO HEAVY SNOW ON WEAK LAYERS WILL CONTINUE TO
CREATE HAZARDOUS AVALANCHE CONDITIONS IN THE BACK COUNTRY. PLEASE
CHECK LOCAL AVALANCHE CENTERS FOR CURRENT AVALANCHE WATCHES AND
WARNINGS.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 5:03 AM MSTWinter Weather AdvisoryPIH36 hr
Feb 15, 11:07 AM MSTAreal Flood AdvisoryPIHBlaine24 hr
Feb 15, 11:11 AM MSTAreal Flood AdvisoryPIHFremont24 hr

Nearby

Wind Advisories in Idaho, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.